# SDR CALA2018060531313

- Difficulty date: May 18, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323039920001
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FISHPLATE HAD CORROSION FRAME 30 BETWEEN STRINGERS 43 AND 44L.  REMOVED AND REPLACED THE FISHPLATE IAW SRM 51-72-11-911-001, 2 (A), (3) A, NTM 51-10-01, SRM 51-75 -12-001, AND ER 5100R01017.
